Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 33, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 11, 2014, 10:13 PM EDT for Hocking County, Pickaway County, Ross County, Ohio. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2014, 10:13 PM EDT (02:13 UTC)
- Expired
- May 11, 2014, 11:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hocking County, OH, Pickaway County, OH, Ross County, OH
The radar
The Cincinnati radar (KILN), 99 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 10:25 PM EDT | TSTM WND DMG | Kingston, OH | TREES DOWNED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 556 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1269 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
689
WUUS51 KILN 120213
SVRILN
OHC073-129-141-120300-
/O.NEW.KILN.SV.W.0033.140512T0213Z-140512T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1013 PM EDT SUN MAY 11 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ROSS COUNTY IN SOUTHWEST OHIO...
SOUTHEASTERN PICKAWAY COUNTY IN CENTRAL OHIO...
SOUTHWESTERN HOCKING COUNTY IN CENTRAL OHIO...
* UNTIL 1100 PM EDT.
* AT 1012 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
ANDERSONVILLE...MOVING SOUTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
* LOCATIONS IMPACTED INCLUDE...
KINGSTON...
CHILLICOTHE...
HOCKING HILLS STATE PARK...
IN ADDITION...WHISLER...HALLSVILLE...ADELPHI...LAURELVILLE...
MOORESVILLE...LONDONDERRY...SOUTH BLOOMINGVILLE AND ILESBORO ARE NEAR
THE PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3939 8243 3939 8251 3937 8252 3937 8263
3936 8264 3936 8274 3936 8275 3920 8276
3942 8315 3957 8302 3943 8241
TIME...MOT...LOC 0213Z 302DEG 26KT 3944 8298
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
026
WWUS51 KILN 120238
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1038 PM EDT SUN MAY 11 2014
OHC073-129-141-120300-
/O.CON.KILN.SV.W.0033.000000T0000Z-140512T0300Z/
HOCKING OH-PICKAWAY OH-ROSS OH-
1038 PM EDT SUN MAY 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR EASTERN ROSS...SOUTHEASTERN PICKAWAY AND SOUTHWESTERN HOCKING
COUNTIES...
AT 1033 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR HALLSVILLE...MOVING SOUTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
HOCKING HILLS STATE PARK.
IN ADDITION...LONDONDERRY...SOUTH BLOOMINGVILLE AND ILESBORO ARE NEAR
THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3939 8243 3939 8251 3937 8252 3937 8263
3936 8264 3936 8275 3920 8276 3934 8301
3955 8295 3943 8241
TIME...MOT...LOC 0238Z 296DEG 28KT 3940 8278
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$014
WWUS51 KILN 120249
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1049 PM EDT SUN MAY 11 2014
OHC129-141-120300-
/O.CAN.KILN.SV.W.0033.000000T0000Z-140512T0300Z/
PICKAWAY OH-ROSS OH-
1049 PM EDT SUN MAY 11 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ROSS AND SOUTHEASTERN
PICKAWAY COUNTIES HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3939 8243 3939 8251 3937 8252 3937 8263
3936 8264 3936 8273 3937 8275 3950 8274
3950 8272 3943 8241
TIME...MOT...LOC 0250Z 290DEG 27KT 3940 8265
$$
OHC073-120300-
/O.CON.KILN.SV.W.0033.000000T0000Z-140512T0300Z/
HOCKING OH-
1049 PM EDT SUN MAY 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR SOUTHWESTERN HOCKING COUNTY...
AT 1046 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR SOUTH BLOOMINGVILLE...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
LOCATIONS IMPACTED INCLUDE...
HOCKING HILLS STATE PARK.
IN ADDITION...SOUTH BLOOMINGVILLE AND ILESBORO ARE NEAR THE PATH OF
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3939 8243 3939 8251 3937 8252 3937 8263
3936 8264 3936 8273 3937 8275 3950 8274
3950 8272 3943 8241
TIME...MOT...LOC 0250Z 290DEG 27KT 3940 8265
HAIL...<0.75IN
WIND...60MPH
$$522
WWUS51 KILN 120300
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1100 PM EDT SUN MAY 11 2014
OHC073-120309-
/O.EXP.KILN.SV.W.0033.000000T0000Z-140512T0300Z/
HOCKING OH-
1100 PM EDT SUN MAY 11 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HOCKING COUNTY
WILL EXPIRE AT 1100 PM EDT...
THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...WIND GUSTS
TO AROUND 50 MPH ARE STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3939 8243 3939 8251 3937 8252 3937 8263
3936 8264 3936 8273 3937 8275 3950 8274
3950 8272 3943 8241
TIME...MOT...LOC 0259Z 290DEG 27KT 3938 8257
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 8:17 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, May 11, 8:17 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 817 PM EDT SUN MAY 11 2014 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AND ON MONDAY AS MULTIPLE DISTURBANCES WORK ACROSS THE REGION. ADDITIONAL THUNDERSTORMS ARE EXPECTED ON TUESDAY AS A COLD FRONT APPROACHES THE AREA. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS EVENING AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE AREA. SOME OF THESE THUNDERSTORMS WILL CONTINUE TO BE STRONG TO SEVERE AND THEREFORE WILL CONTINUE MENTIONING THE SEVERE THREAT IN THE HWO. THERE WILL BE A LULL OR DECREASE IN PRECIPITATION DURING PART OF THE NIGHT. BY THE END OF THE NEAR TERM HOWEVER MODELS ARE INDICATING THAT A DECAYING MCS WILL BE MOVING INTO THE AREA. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... DECAYING MCS WILL MOVE ACROSS THE AREA THROUGH THE MIDDLE OF THE DAY. ALTHOUGH THERE IS SOME DISAGREEMENT WITH THE MODELS ON THE STRENGTH OF THIS FEATURE THERE IS ENOUGH CONFIDENCE TO INCREASE PRECIPITATION CHANCES FOR THE MORNING AND MID DAY HOURS ON MONDAY. WITH THIS PRECIPITATION MOVING INTO THE AREA HAVE ALSO INCREASED CLOUD COVER AND DECREASED TEMPERATURES FOR MONDAY. THERE WILL BE A LATE DAY RECOVERY IN TEMPERATURES. && .LONG TERM /TUESDAY THROUGH SUNDAY/... COLD FRONT WILL APPROACH THE REGION ON TUESDAY AND MOVE INTO THE FORECAST AREA TUESDAY NIGHT. EXPECT THIS BOUNDARY TO STALL OUT ACROSS THE AREA ON WEDNESDAY. SO CHANCE OF SHOWERS AND THUNDERSTORMS WILL INCREASE THROUGH THE DAY TUESDAY AND CONTINUE INTO TUESDAY EVENING WITH GREATER COVERAGE IN THE WEST CLOSER TO THE BOUNDARY. APPEARS THAT THERE MAY BE A LULL IN ACTIVITY LATER TUESDAY NIGHT INTO WEDNESDAY MORNING AS INSTABILITY DECREASES TO A DIURNAL MINIMUM AND UPPER SUPPORT IS WEAK. BUT THEN A MORE VIGOROUS SHORT WAVE WILL APPROACH FROM THE SOUTHWEST ON WEDNESDAY PROVIDING LARGE SCALE LIFT. SO SHOWERS AND THUNDERSTORMS SHOULD BECOME NUMEROUS. TEMPERATURES WILL BE WELL ABOVE NORMAL TUESDAY AND TUESDAY NIGHT. WEDNESDAY HIGHS WILL BE QUITE DEPENDENT ON EXTENT OF CLOUD COVER AND HOW FAST PRECIPITATION DEVELOPS. SOUTHERN STREAM SHORT WAVE WILL LIFT TOWARDS THE REGION WEDNESDAY NIGHT AND PHASE WITH THE NORTHERN STREAM. THIS WILL DEVELOP A CLOSED LOW THAT WILL THEN SLOWLY LIFT NORTH THROUGH THE END OF THE WEEK. INITIAL DISTURBANCE WILL MOVE EAST OF THE FORECAST AREA LATE THURSDAY. THIS WILL HELP PUSH THE COLD FRONT EAST OF THE AREA. BUT UNTIL THIS OCCURS CONDITIONS WILL BE WET WITH SHOWERS AND EMBEDDED THUNDERSTORMS. THERE WILL BE A NARROWED DIURNAL RANGE WITH LOWS NEAR NORMAL AND HIGHS BELOW NORMAL. ADDITIONAL WEAK DISTURBANCES ROTATING AROUND THE UPPER LOW COULD BRING A FEW LIGHT SHOWERS WITH THE SOMEWHAT BETTER CHANCE OF MEASURABLE PRECIPITATION ON FRIDAY. SURFACE HIGH PRESSURE WILL BE ABLE TO BUILD IN OVER THE WEEKEND. TEMPERATURES WILL BE 6 TO 12 DEGREES BELOW NORMAL FOR THE END OF THE WEEK THROUGH THE WEEKEND. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... SCATTERED STORMS WILL CONTINUE THROUGH THE EARLY PART OF THE TAF PERIOD. THESE COULD STILL BRING GUSTY WINDS WITH HEAVY DOWNPOURS TEMPORARILY REDUCING VISIBILITY TO IFR. APPEARS THAT CONVECTION SHOULD DIMINISH AFTER 03Z. THERE IS QUITE A BIT OF UNCERTAINTY CONCERNING LATER CONVECTIVE POTENTIAL. BUT THERE ARE SIGNALS THAT THE REMAINS OF A COMPLEX OF STORMS COULD DROP INTO THE REGION AFTER 09Z. SO HAVE INCLUDED VCTS AT ALL TERMINALS FOR SEVERAL HOURS AROUND 12Z. IT IS NOT OUT OF THE QUESTION THAT SOME VISIBILITY RESTRICTIONS IN MIST COULD DEVELOP LATE TONIGHT... ESPECIALLY IF STORMS DO NOT MATERIALIZE. BUT GIVEN UNCERTAINTIES INVOLVED HAVE NOT INCLUDED IN THE FORECAST EXCEPT AT KLUK. IF A COMPLEX DOES MOVE ACROSS THE AREA IN THE MORNING THEN THE CHANCE OF ADDITIONAL STORMS THROUGH THE REMAINDER OF THE TAF PERIOD WILL BE QUITE LOW. OUTLOOK...THUNDERSTORMS POSSIBLE TUESDAY INTO WEDNESDAY NIGHT. MVFR CEILINGS AND VISIBILITIES POSSIBLE WEDNESDAY INTO THURSDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM... AVIATION...
Hazardous weather outlook, May 11, 6:02 PM EDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 602 PM EDT SUN MAY 11 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-122215- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 602 PM EDT SUN MAY 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THROUGH THIS EVENING. A FEW OF THESE STORMS MAY BECOME STRONG TO SEVERE. THE MAIN THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO CANNOT BE RULED OUT. IN ADDITION...BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE WITH THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, May 11, 8:56 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 856 PM EDT SUN MAY 11 2014 OHZ071-120130- WARREN OH- 856 PM EDT SUN MAY 11 2014 ...A STRONG THUNDERSTORM WILL AFFECT WARREN COUNTY THROUGH 930 PM EDT... AT 854 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR STATE ROUTE 63 AT STATE ROUTE 741...MOVING EAST AT 15 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... ONE HALF INCH DIAMETER HAIL... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...KINGS ISLAND... LEBANON...MORROW AND WAYNESVILLE. ALSO...HAGEMAN...KINGS MILLS...SOUTH LEBANON...PEKIN...GENNTOWN... FORT ANCIENT...CAESAR CREEK STATE PARK...MIDDLEBORO...OREGONIA AND HARVEYSBURG ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3952 8434 3955 8398 3931 8400 3933 8434
Local storm report, May 11, 9:18 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
918 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 4 NW WASHINGTON COURT H 39.58N 83.47W
05/11/2014 M1.00 INCH FAYETTE OH PUBLIC
&&Special weather statement, May 11, 9:24 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
924 PM EDT SUN MAY 11 2014
OHZ056-120200-
LICKING OH-
924 PM EDT SUN MAY 11 2014
...A STRONG THUNDERSTORM WILL AFFECT EASTERN LICKING COUNTY THROUGH
1000 PM EDT...
AT 920 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GRANVILLE...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HEATH AND NEWARK.
ALSO...ST. LOUISVILLE...PURITY...HANOVER...TOBOSO AND FALLSBURG ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 4006 8219 4002 8219 3996 8254 4013 8260
4025 8222 4024 8219 4024 8218 4006 8218Local storm report, May 11, 9:26 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
926 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL ALPINE 39.55N 85.18W
05/11/2014 M1.00 INCH FAYETTE IN LAW ENFORCEMENT
TREES ALSO REPORTED DOWN.
&&
ANOVAKSpecial weather statement, May 11, 9:30 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 930 PM EDT SUN MAY 11 2014 OHZ063-064-120200- FAYETTE OH-PICKAWAY OH- 930 PM EDT SUN MAY 11 2014 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PICKAWAY AND EASTERN FAYETTE COUNTIES THROUGH 1000 PM EDT... AT 929 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW HOLLAND...MOVING EAST AT 25 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... ONE HALF INCH DIAMETER HAIL... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CIRCLEVILLE. ALSO...DEER CREEK LAKE...FIVE POINTS...WILLIAMSPORT...FOX AND LOGAN ELM VILLAGE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. LAT...LON 3973 8289 3951 8288 3952 8330 3965 8334
Local storm report, May 11, 9:46 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
946 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM TSTM WND GST NEW HOLLAND 39.55N 83.26W
05/11/2014 M60 MPH FAYETTE OH AMATEUR RADIO
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 8:30 PM EDT | Special Weather Statement | ILN | Butler | 45 min |
| May 11, 8:31 PM EDT | Special Weather Statement | ILN | Franklin | 29 min |
| May 11, 8:34 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Pickaway | 41 min |
| May 11, 8:56 PM EDT | Special Weather Statement | ILN | Warren | 34 min |
| May 11, 9:24 PM EDT | Special Weather Statement | ILN | Licking | 36 min |
| May 11, 9:30 PM EDT | Special Weather Statement | ILN | Pickaway | 30 min |
| May 11, 9:44 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Fayette, Pickaway, Ross | 46 min |
| May 11, 10:57 PM EDT | Special Weather Statement | ILN | Hocking | 33 min |
| May 11, 11:10 PM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway, Ross | 2 hr |
| May 12, 12:00 AM EDT | Flash Flood Watch | ILN | Auglaize, Champaign, Clark, Darke, Greene, Hardin and 6 more | 8 hr |
| May 12, 1:15 AM EDT | Special Weather Statement | ILN | Mercer | 30 min |
| May 12, 1:41 AM EDT | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 3 hr |
| May 12, 1:44 AM EDT | Special Weather Statement | ILN | Auglaize, Darke, Mercer | 31 min |
| May 12, 2:14 AM EDT | Special Weather Statement | ILN | Auglaize, Miami, Shelby | 31 min |
| May 12, 2:26 AM EDT | Areal Flood Advisory | ILN | Miami, Montgomery, Preble | 6 hr |
| May 12, 2:42 AM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Greene, Hardin, Logan | 5 hr |
| May 12, 2:46 AM EDT | Special Weather Statement | ILN | Champaign, Clark, Hardin, Logan, Miami, Montgomery | 29 min |
| May 12, 3:16 AM EDT | Special Weather Statement | ILN | Champaign, Clark, Greene, Madison, Union | 29 min |
| May 12, 3:44 AM EDT | Special Weather Statement | ILN | Delaware, Greene, Madison, Union | 31 min |
| May 12, 3:55 AM EDT | Areal Flood Advisory | ILN | Butler, Warren | 4 hr |
| May 12, 4:45 AM EDT | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.